# SDR ASAA0956516

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,278 hours, 3,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK LIGHT ILLUMINATED ON RECALL.  PERFORMED FIM TASK 21 53 00 810 812 AND FOUND TCV FAULT LATCHED ON RT ZONE TEMP CONTROLLER.  RAN SATISFACTORY BITE CHECK ON SAME AND TCV FAULT CLEARED.  PACK LIGHT NO LONGER ILLUMINATES ON RECALL.
